# SDR 0004665527

- Difficulty date: December 30, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N527US
- Make and model: Boeing 757251
- Aircraft serial: 23842
- Aircraft time: 45,473 hours, 19,116 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 649302
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHEN STARTING THE LEFT ENGINE THE LEFT FIRE WARNING OCCURRED. FIRE WARNING STOPPED WHEN ENGINE FUEL CONTROL  WAS PLACED TO 'CUTOFF'. AIRCRAFT RETURNED TO THE GATE.    MAINTENANCE REPLACED THE LEFT ENGINE CORE UPPER AND LOWER FIRE DETECTORS. OPERATIONAL CHECK OK.
